Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Linear differential equations and real flag manifolds

  • 30 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    D. B. Fuks, Itogi Nauki i Tekhniki, Seriya Sovremennye Problemy Matematiki, Fundamental'nye Napravleniya,12, 253–314 (1987).

  2. 2.

    G. Polia, Trans. Am. Math. Soc.,24, 312–324 (1924).

  3. 3.

    A. Yu. Levin, Usp. Mat. Nauk,24, No. 2, 43–96 (1969).

  4. 4.

    O. A. Oleinik and M. A. Shubin, Usp. Mat. Nauk,37, No. 6, 264–269 (1982).

  5. 5.

    V. I. Arnol'd, Usp. Mat. Nauk,41, No. 4, 153–154 (1986).

Download references

Additional information

M. V. Lomonosov Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 23, No. 1, pp. 92–93, January–March, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shapiro, B.Z. Linear differential equations and real flag manifolds. Funct Anal Its Appl 23, 82–83 (1989). https://doi.org/10.1007/BF01078590

Download citation

Keywords

  • Differential Equation
  • Functional Analysis
  • Linear Differential Equation
  • Flag Manifold
  • Real Flag Manifold